# SDR CA110110003

- Difficulty date: December 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bbavia 7ECA
- Aircraft time: 11,088 hours
- Engine: Lyc O235C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 11,258 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A ROUTINE 100 HOUR INSPECTION, IT WAS FOUND THAT THE FUSELAGE LONGERON WAS CRACKED UNDER THE MAIN LANDING GEAR ATTACH BOLT ON RIGHT GEAR LEG.  THESE ARE THE SAME BOLTS THAT REQUIRE RE-TORQUE SETTINGS EVERY 100 HOUR INSPECTION.  AMERICAN CHAMPION IS AWARE OF THIS FAILURE AND PRODUCES A SERVICE REPAIR KIT PN: SK 233 AS DETAILED IN THEIR SERVICE LETTER SL96.  REPAIR DRAWING 4-1530 DETAILS THE REPAIR PROCEDURE.
